Necessary and sufficient conditions for stability in $\mathbf{C}$ of linear
Doklady Akademii Nauk, Tome 319 (1991) no. 6, pp. 1328-1332
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1991_319_6_a9,
author = {S. I. Serdyukova},
title = {Necessary and sufficient conditions for stability in $\mathbf{C}$ of linear},
journal = {Doklady Akademii Nauk},
pages = {1328--1332},
year = {1991},
volume = {319},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1991_319_6_a9/}
}
S. I. Serdyukova. Necessary and sufficient conditions for stability in $\mathbf{C}$ of linear. Doklady Akademii Nauk, Tome 319 (1991) no. 6, pp. 1328-1332. http://geodesic.mathdoc.fr/item/DAN_1991_319_6_a9/